# SDR DALA2019042202572

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 81,373 hours, 22,085 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, DUE TO HAZY SMOKE IN THE COCKPIT, CREW DONNED OXYGEN MASKS AND RAN SMOKE AND FUMES CHECKLIST.  FOUND LT ACM SEIZED RENDERING LT PACK INOPERATIVE. REPLACED THE LT ACM, RE-HEATER & LOW LIMIT VALVE. PERFORMED DUCT BURNOUT AND LEAK CHECKS. OK FOR SERVICE.
